# SDR YENA2024072301030

- Difficulty date: June 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 6,783 hours, 2,505 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1152, MCO-BOS. 'W/O #1339611 CONTROLLED SLIDE DEPLOYMENT ASSIGNED; W/O #1339611 CONTROLLED SLIDE DEPLOYMENT COMPLETED. DUE TO CONTROLLED SLIDE DEPLOYMENT ON R1 DOOR, DOOR ASSIST REQUIRES NEW DIAPHRAGM; REMOVED AND REPLACED R1 DOOR ASSIST DIAPHRAGM IAW AMP 52-00-00.'
